# SDR 2006UALA00180

- Difficulty date: February 2, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR LOWER HINGE CUTOUT, SKIN CRACKED IN FWD RADIUS BY SPRING LOADED DOOR.  REPAIRED CRACK AT AFT GALLEY DOOR LOWER HINGE CUTOUT REF SRM 53-60-01 REPAIR 7.
